# SDR UPS00233209

- Difficulty date: June 23, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Gimbal Pin
- Part number: 9050201
- Condition: Corroded
- Location: Jackscrew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI,  HORIZONTAL STABILIZER JACKSCREW-GIMBLE ASSY HAS CORROSION IN BORE AND PIN OUTER SURFACE.     REPLACE GIMBLE ASSY IAW MM 51-10-01 AND ACTUATOR PINS IAW MM 51-10-0 1
